dbol,m1t and mdien stacks
- 12-14-2004, 01:28 PM
- 12-14-2004, 02:15 PM
you shouldn't stack 2 methyls especially when one of them is m1t
- 12-14-2004, 02:56 PM
i think the toxicity of methyls is over exagerated, however, that is asking for trouble. M1t is poison in a bottle.
12-14-2004, 03:01 PM
Well I certainly have high liver function and my doctor ordered a liver ultrasound and referred me to a gastrologist. This is after a test cycle with M1T in the beginning and winny for only a week or so at the end, milk thistle being used. YMMV of course, but stacking methyls is, IMO will always be a bad idea.
12-14-2004, 03:41 PM
If your going to run dbol why bother with the PHs? hope your liver is tough but if not then get some test to go with the dbol. go here for info on oral only cycles http://www.chemicalfitness.com/forum...ead.php?t=3574 post 6
12-14-2004, 08:29 PM
- 5'10" 180 lbs.
- Join Date
- Sep 2003
- Flagstaff, AZ
- Rep Power
I wouldn't stack MiT with Dbol...lipid values would be something scarey. A Dbol/1test/OHT stack would be pretty interesting and far less dangerous.
12-14-2004, 09:52 PM
i just finished 1-test transderm/dbol cycle, liked it alot. i'm waiting a few more days to post my results.
12-14-2004, 10:14 PM
thats very dump cycle
your liver will be eaten up, and its not over rated. that will lead to a serious damage. and liver cells are slowest cells to repain and regenrate in your body.
12-14-2004, 10:21 PM
Im 2weeks in on a dbol, test base & 1test cycle and stength is really kicking in. I am up about 9lbs. armidex seems to be keeping the bloat down and I am loving this cycle. I will run the dbol 2more weeks then switch to superdrol ,test base & 1test two weeks then pct. we will see. I am hopping to break the 500bp mon I got465for three forth one I needed help with I think the 1test ran real high 600 to 700mg ed trans with the dbol is the best combo for stenght I have done.But I have very little aas exp.
12-20-2004, 09:36 PM
does dbol make everybody's joints hurt? week 5 or so my shoulders really started giving me fits.
12-20-2004, 09:41 PM
I don't believe it would be the Dbol causing the joint pain, but rather the increase in strength you get when taking it. Your joints and tendons will only take so much while your muscles/strength surpass their ability at the time. My joints hurt just because I'm getting to be an old bastard.Originally Posted by julius kelp
Similar Forum Threads
- By islandboyalec in forum Cycle InfoReplies: 2Last Post: 12-05-2011, 09:20 PM
- By Baumer in forum AnabolicsReplies: 9Last Post: 06-03-2004, 07:11 PM
- By U of R Man in forum AnabolicsReplies: 7Last Post: 05-23-2004, 12:37 AM
- By MakaveliThaDon in forum AnabolicsReplies: 0Last Post: 05-22-2004, 07:37 PM
- By pestis in forum AnabolicsReplies: 27Last Post: 04-20-2004, 02:20 PM